# SDR A6WA200840519

- Difficulty date: June 17, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,300 hours, 11,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL STIFFENER (P/N 601R317745-7) CRACKED AT DOOR ASSIST MOTOR ASSY.  STIFFENER (P/N 601R317745-7) REPLACED IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-13. (A)
